MathSciNet Relay Station
MathSciNet bibliographic data
MR2218999 57M25 (57M27 57N10)
Scharlemann, Martin; Schultens, Jennifer 3-manifolds with planar presentations and the width of satellite knots. Trans. Amer. Math. Soc. 358 (2006), no. 9, 3781–3805.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement